# SDR C8GA20090042

- Difficulty date: February 5, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: BAC151414377075T
- Condition: Cracked
- Location: Zone 600
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE RT TRAILING EDGE FALSE SPAR, AFT WEB IS CRACKED AT LOWER RIVET AT WBL 130.  REMOVED SPOILER ACTUATOR FITTING AND DOUBLER TRIM WEB.  FABRICATED NEW LOWER CHORD FROM P/N BAC 1514-14377075T6511 DIM 20.5 INCH LONG ANGLES FROM 7075-0 .071 INCH DIM 15.125 INCH BY 2.7 INCH AND 12.5 INCH BY 2.6 INCH STRAP FROM 7075 T6 .090 INCH DIM 12.5 BY 1.5 INCH WEB FROM 7075 T6 .032 INCH DIM 12.125 INCH BY 9.380 HEAT TREATED 7075-0 TO T6.  INSTALLED REPAIR PART IAW SB 727-57-158.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
